# SDR ASAA2023092045217

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,134 hours, 908 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01 DISCOVERED SMT MESSAGE ENG 2 EEC C2. GROUNDED - YES. ACCOMPLISHED IFIM G73-20-00-810-804. NO DEFECTES NOTED. DETERMINED TO BE INTERMITTENT FAULT.
